# SDR DALA2024021902311

- Difficulty date: February 18, 2024
- Submitted: February 19, 2024
- Operation: Air carrier
- Aircraft: N328NB
- Make and model: Airbus A319-114
- Aircraft serial: 1520
- Aircraft time: 45,868 hours, 23,941 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: UNKNOWN
- Condition: Damaged
- Location: Frms 64-66
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3128 DAMAGED SEAT TRACK Y1292 LOCATED BTW FR64 TO FR66 LH SIDE AT AFT GALLE Y AREA. CORRECTIVE ACTION: REPLACED PER ER/A 615375-14. (0207863)
